# SDR 08FDEA04409

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5751 · Ailerons
- Part: Brace
- Part number: ARC047241
- Condition: Cracked
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AILERON BAY, VERTICAL TEE BRACE LOCATED AT XW 373 AND 22 INCHES AFT OF THE REAR SPAR HAS A CRACK TO THE BOTTOM OF THE TEE ANGLE.  REMOVED CRACKED TEE ANGLE IAW SRM 51-33-01.   LOCATED & DRILLED HOLES IN NEW ANGLE & INSTALLED IAW DWG ARC 0472 & SRM 51-33-01.
